MathSciNet Relay Station
MathSciNet bibliographic data
MR1838463 13P10 (14Q99 32B99)
Hickel, Michel Solution d'une conjecture de C. Berenstein–A. Yger et invariants de contact à l'infini. (French) [Solution of a conjecture of C. Berenstein and A. Yger and contact invariants at infinity] Ann. Inst. Fourier (Grenoble) 51 (2001), no. 3, 707–744.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement